# SDR ERAA201309100059

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 40,279 hours, 44,770 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 83210001075
- Part serial: 3612
- Condition: Failed
- Location: Lt Mlg
- Part time: 518 hours, 580 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT INBD MAIN TIRE BLOWN.  REMOVED BOTH LT MLG TIRE ASSEMBLIES IAW AMM 32-41-11.  PERFORMED AXLE INSPECTION IAW TASK CARD 3210/03.  OK FOR CONTINUED SERVICE.
